MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC GUM TECHNIQUE DEEP CLEAN COMPACT/SOFT, 3PACK; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC GUM TECHNIQUE DEEP CLEAN COMPACT/SOFT, 3PACK; MANUAL TOOTHBRUSH
Model Number 525LT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained that the brush loses its bristles when used.

Brand Name
GUM TECHNIQUE DEEP CLEAN COMPACT/SOFT, 3PACK
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23537859
Report Number1413787-2025-00242
Device Sequence Number21103180
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525LT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/12/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown